Doctors Lounge - Urology Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Urology Topics
Question: Problem after an "intercourse"
|slyva777 - Mon Jul 09, 2007 8:13 pm||
Whats up! I am a male, just in the middle of my 22nd year on this earth and here it is i got a little problem.My background:Played sports, healthy eating, nutrition, morning "wood" no problems whatsoever. On july 1, i have tried to have an intercourse with a lady. It felt disgusting because she was over over weight. I put a condom on my penis. We did not have an intercourse because my penis went down. Since july 1, i don't have a morning "wood", i have a hard time getting a boner. Maybe it is psychological problem but how long its going to last? Will it affect me in the future? Right now i am taking L-arginine which is a natural booster for Nitric Oxide, ZMA(zinc, magnesium, aspartame) it gives testosterone level go up. But they are not helping me to get back to normal. Any advise will help!Thanks
|Dr. Chan Lowe - Fri Jul 20, 2007 6:42 pm||
Given the way your problem began it is quite likely that your issues are psychological. (This doesn't mean your "crazy".) You may want to consider seeing a psychologist or talking with your doctor about this aspect of things. Sometimes an outside perspective can help unlock what is going on.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.